# SDR SWAA2021082302863

- Difficulty date: April 15, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE TRACK AROUND FASTENER HOLE AT FCB BS500C+8 RBL14 WL157. / CORROSION FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FCB TRACK BS400-BS500D RBL14 PER SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; SRM 53-00-53-1A-2; BOEING DRAWING 143A7500 AND BOEING DRAWING 143A7501.
